The maximal normal p-subgroup of the automorphism group of an abelian p-group

J. Hausen, Phill Schultz

    Research output: Contribution to journalArticle


    Let p be a prime number and let G be an abelian p-group. Let Delta be the maximal normal p-subgroup of Aut G and zeta the maximal p-subgroup of its centre. Let t be the torsion radical of epsilon(G). Then Delta = (1 + t)zeta. The result is new for p = 2 and 3, and the proof is new and valid for all primes p.
    Original languageEnglish
    Pages (from-to)2525-2533
    JournalProceedings of the American Mathematical Society
    Issue number9
    Publication statusPublished - 1998


    Cite this